# SDR ASAA0741497

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: T/E Flap
- Component: Mid Flap
- Component part number: 6546486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP IS DENTED AT PREVIOUS REPAIR.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-70-10.
